72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Experiences of Venlafaxine

3 REPLIES 3
HJU63
Member

Re: Experiences of Venlafaxine

Hi,
I was only on a low dose of Venlafaxine as it made me feel very disorientated, gave me headaches and made my eyes a bit strange. Anyway, I am weaning myself off them at the moment as I feel that since starting Tam the Venlafaxine has not been reducing my night sweats. I have started having accupuncture also and really hope that I can rduce the night sweats to a manageable level this way. If this plan doesn't work then my GP says there are other drugs we can try.

babychops1982
Member

Re: Experiences of Venlafaxine

Im on venlafaxin for hot flushes 225mg a day and they are working. I was having around 50 hot flushes a day and it was worse in the evening but now I am only having about 20 hot flushes per day and having a better sleep at night but sometimes I am taking a diazepam to help me sleep but not that often.

Wishing you all the best xx

Everton_babe
Member

Re: Experiences of Venlafaxine

Mornin
Its bad enough getting through treatment with all that goes with it, without sleepless nights Im on Venlafaxine 150 mg for help with sleeping, although I dont, thankfully, have hot flashes so I dont think the meds are the cause. They did help with sleep although did take some weeks to properly kick in. Im a wee bit groggy in the morning though.
I think there are other drugs which are more effective than Venlafaxine for flushes, so hopefully youll get a reply with this info. I wouldnt just persevere though and Id be speaking to BC nurse or GP for a better alternative.
Good luck
Cathie x

HJU63
Member

Experiences of Venlafaxine

I was prescribed Venlafaxine in August during chemo as I was having multiple, intense sweats at night and was unable to sleep. Once I got settled on it I did feel some benefits and the night sweats reduced and I was able to sleep. I started Tamoxifen in early December and the night sweats have started again even though I have continued to take Venlafaxin.
Has anyone else experienced an increase in sweats whilst taking Venlafaxine? Did they reduce in time or did you come off the drug? I really don't want to continue taking this drug if it is not having a positive effect. Not sure what to do next and not due to see Onc for months and GP not much help so far. Any advice?